Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 9, Pages 535-543
http://dx.doi.org/10.1155/S0161171201010985

Relationship between ideals of BCI-algebras and order ideals of its adjoint semigroup

Department of Mathematics and Computer Science, Shimane University, Matsue 690-8504, Japan

Received 4 October 2000; Revised 6 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michiro Kondo, “Relationship between ideals of BCI-algebras and order ideals of its adjoint semigroup,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 9, pp. 535-543, 2001. https://doi.org/10.1155/S0161171201010985.